# SDR I5PA2024031575701

- Difficulty date: March 15, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 66,050 hours, 34,376 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100780101
- Part serial: 1137
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - FUEL QTY IND AT FUEL PANEL INOP. R/R FUEL QTY IND. PER AMM 28-41-06.
